Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bk Swan

Help! D: Asap!

Recommended Posts

My skin is changing its color its gettin darker but just in some parts of it :(((((((((( is this normal? What should i do? Am i gonna die?????? X)

Share this post


Link to post
Share on other sites

No need to be worried yet. It's probably a little discoloration. I sometimes get little red patches and stuff from irritation or whatever. If you notice anything to drastic, talk to your derm.

Yes, I'm pretty sure it's normal, relax. :cool:

Share this post


Link to post
Share on other sites

Hi, I'm on my Day 14 using The Regimen and i noticed that my face is darker than my neck, its not so obvious when i apply foundation.

I thought at first it was because I am getting used to the BP but after my first week, the skin is not changing back to its original color. At first it was red and irritated but not its just one shade darker than my neck. Should i still stick with the regimen or should i just stop? :( help please and i'm not using Dan's product, i just bought the things from drug store, but it was the things listed from acne.org

Share this post


Link to post
Share on other sites

Hey i gotta tell u that i stopped the regimen i only use it at night and not too much bp, i was usin drug store products indeed but i noticed that those darker parts were flaking off my face and leaving my natural color skin, and they still flaking off, i'll just keep aplying bp where i need those shades to flake off and after my skin becomes "normal" again i'll just aply bp on pimples and so... I think we got very sensitive skin that's all, i was also not using the regimen's drug store recomendations i bought bp with 5% so maybe that was also a reason... Anyway i hope your skin flakes off (even when that sounds mean) haha cause i think its the only way u could get your skin back, tell me

What happens!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×